# SDR GTIA2023081537410

- Difficulty date: August 12, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N669NK
- Make and model: Airbus A321-231
- Aircraft serial: 7296
- Aircraft time: 23,325 hours, 10,071 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 6774G010000
- Part serial: 677414468
- Condition: Leaking
- Location: Eng Bleed Air
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR ENG 2 BLEED ABNORM PR.-PERFROMED TSM 36-11-00-810-810-A, REF LOG PG'S # 3250774 & 3250775 FOR CORRECTIVE ACTION. #2 ENG PRV SENSE LINE FOUND LEAKING, R+R AND PERFORM OPS CK + LEAK CK IAW AMM 36-11-52 & AMM 71-00-00, TEST OK. A/C OK FOR SERVICE.
